The distributions of certain record statistics from a random number of observations release_6phlmdcqgrgfrej3gqbhqb7vmu

by J.A. Bunge, H.N. Nagaraja

Published in Stochastic Processes and their Applications by Elsevier BV.

1991   Volume 38, p167-183

Archived Files and Locations

application/pdf  919.8 kB
file_jknizpxdafesrdsqidz6s3sqz4
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1991
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-4149
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 5037d40a-d210-4577-aa1f-bf40b15b2806
API URL: JSON